# SDR DALA2017031001926

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 68,269 hours, 49,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY, CRACKED FRAME BS 1451, LONGERON 3L - 3R.  REPAIRED IAW ETI-88-17-080, REVISION 4, AND ER/A 555642-14, REV ORIGINAL.
